Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 57, NWS Cleveland, OH

June 1, 2019Hancock County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 1, 2019, 10:18 PM EDT for Hancock County, Ohio. It took effect at Jun 2, 2019, 12:22 AM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Jun 1, 2019, 10:18 PM EDT (02:18 UTC)
In effect from
Jun 2, 2019, 12:22 AM EDT
Expired
Jun 2, 2019, 5:08 PM EDT
In force
17 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Hancock County, OH

The radar

The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek above Findlay (FECO1).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

883 
WGUS41 KCLE 020218
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1018 PM EDT Sat Jun 1 2019

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-021018-
/O.NEW.KCLE.FL.W.0057.190602T0530Z-190602T1630Z/
/FECO1.1.ER.190602T0530Z.190602T0600Z.190602T1030Z.UU/
1018 PM EDT Sat Jun 1 2019

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Eagle Creek Above Findlay
* from late tonight to Sunday afternoon.
* At 10 PM the stage was 7.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and rise to near 
  9.2 feet by late tonight. The river will fall below flood stage by 
  Sunday afternoon.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue. Water will 
  inudate a field near Rosemont Drive.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Sefcovic
4 follow-up statements
749 
WGUS41 KCLE 020423
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1223 AM EDT Sun Jun 2 2019

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Ohio...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-021222-
/O.EXT.KCLE.FL.W.0057.190602T0422Z-190602T2000Z/
/FECO1.2.ER.190602T0417Z.190602T0600Z.190602T1400Z.UU/
1223 AM EDT Sun Jun 2 2019

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Eagle Creek Above Findlay 

* from early this morning to this afternoon.
* At 12 AM the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and rise to
  near 10.5 feet by early this morning. The river will fall below 
  flood stage by this afternoon.
* At 11.0 feet...Flooding will threaten residences along Fremont and 
  Graceland Avenue, East Lincoln Street, and Brookside Drive. Other 
  roads impacted include East High Street, Wilson Street, Blanchard 
  Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive to
  Main Street, and Eastview north of 6th Street.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Sefcovic
775 
WGUS81 KCLE 021024
FLSCLE
Flood Statement
National Weather Service Cleveland OH
624 AM EDT Sun Jun 2 2019

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek Above Findlay
  Portage River At Woodville
  Blanchard River Near Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-021823-
/O.CON.KCLE.FL.W.0058.000000T0000Z-190604T0448Z/
/WDVO1.1.ER.190602T0622Z.190602T1800Z.190603T2248Z.NO/
624 AM EDT Sun Jun 2 2019

The flood warning continues for
  The Portage River At Woodville.
* Until late Monday night. 
* At  5:30 AM Sunday the stage was...9.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 11.1 feet by this afternoon. The river 
  will fall below flood stage Monday evening.
* At 12.0 feet...Water inundates the parkling lots of the downtown 
  business district in Pemberville and Waters Street is flooded. In 
  Woodville the lower portions of South Cherry Street near Trail 
  Marker Park inundated. Flood waters threaten homes on Bierly 
  Street, Bridge Street, and Water Street in Pemberville. Some roads 
  southwest of Pemberville flood. 

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC063-021823-
/O.CON.KCLE.FL.W.0059.000000T0000Z-190603T1330Z/
/FDYO1.2.ER.190602T0821Z.190602T1800Z.190603T0730Z.NO/
624 AM EDT Sun Jun 2 2019

The flood warning continues for
  The Blanchard River Near Findlay.
* Until Monday morning. 
* At  6:00 AM Sunday the stage was...11.6 feet. 
* Minor flooding is occurring and Moderate flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 12.6 feet by this afternoon. The river 
  will fall below flood stage early Monday morning.
* At 13.0 feet...Floodwaters impact East Sandusky Street, Main Cross 
  Street, Blanchard Road, Clinton Court, and many other streets near 
  the Blanchard River. Backwater will affect residents living along 
  Eagle and Lye Creeks.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC063-021823-
/O.EXT.KCLE.FL.W.0057.000000T0000Z-190603T0300Z/
/FECO1.2.ER.190602T0415Z.190602T1200Z.190602T2100Z.UU/
624 AM EDT Sun Jun 2 2019

...Flood warning extended until this evening...The flood warning 
continues for
  The Eagle Creek Above Findlay.
* Until this evening. 
* At  6:00 AM Sunday the stage was...10.1 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 10.2 feet by this morning. The river 
  will fall below flood stage late this afternoon.
* At 11.0 feet...Flooding will threaten residences along Fremont and 
  Graceland Avenue, East Lincoln Street, and Brookside Drive. Other 
  roads impacted include East High Street, Wilson Street, Blanchard 
  Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive to
  Main Street, and Eastview north of 6th Street.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Oudeman
162 
WGUS81 KCLE 021435
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1035 AM EDT Sun Jun 2 2019

...The flood warning continues for the following river in Ohio ...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-022235-
/O.CON.KCLE.FL.W.0057.000000T0000Z-190603T0300Z/
/FECO1.2.ER.190602T0415Z.190602T0900Z.190602T2100Z.UU/
1035 AM EDT Sun Jun 2 2019

The flood warning continues for
  The Eagle Creek Above Findlay.
* Until this evening. 
* At 10:00 AM Sunday the stage was...9.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late this afternoon.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Thompson
438 
WGUS81 KCLE 022108
FLSCLE
Flood Statement
National Weather Service Cleveland OH
508 PM EDT Sun Jun 2 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-022138-
/O.CAN.KCLE.FL.W.0057.000000T0000Z-190603T0300Z/
/FECO1.2.ER.190602T0415Z.190602T0900Z.190602T2010Z.UU/
508 PM EDT Sun Jun 2 2019

The flood warning is cancelled for 
  The Eagle Creek Above Findlay.
* At  5:00 PM Sunday the stage was...8.7 feet. 
* Flood stage is 9.0 feet.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue. Water will 
  inudate a field near Rosemont Drive.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 1, 8:12 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 1, 8:12 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
812 PM EDT Sat Jun 1 2019

.SYNOPSIS...
A cold front will move south across the region tonight. A large
area of high pressure will build southeast through the Great
Lakes and Ohio valley Sunday through Tuesday night. Low pressure
will track east across the region midweek, with a frontal
boundary becoming stationary across the region through the end
of the week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Robust convection developed given the favorable instability
across the area. A Severe Thunderstorm Watch remains in effect
until 10 PM for northwest Ohio and areas extending east towards
Youngstown inland from Lake Erie. We are seeing a downward trend
to the convection as most of the area has been worked over at
this point however watches have been expanded back to the west
across southern lower Michigan and northern Indiana where a
reservoir of better instability remains. We will be continuing
to monitor the trajectory of this activity as it favors a
southeast direction overnight ahead of the cold front. Radar
precipitation estimates were running high due to the
considerable amount of hail that occurred this afternoon.
Despite this, some areas have received 3" inches or more of rain
across NW Ohio and additional thunderstorms could lead to flash
flooding.

Previous discussion...
Severe thunderstorm threat ramping up this afternoon across
northwest Ohio. Storms have fired across northwest PA as well on
a lake breeze, however the severe threat will remain more
isolated here over the next several hours with little shear. The
bigger threat at this point for northwest PA is pulse type
storms/downbursts as well as a heightened potential for flash
flooding with slow moving/training storms along the boundary.

Severe potential will maximize across the area through mid
evening hours, with 2-3k j/kg SBCAPE and 1-2k j/kg MLCAPE. MLCIN
continues to erode and storm coverage will expand with good
lapse rates across NW OH. Shear remains minimal across the area,
however will be increasing after 00Z. Damaging winds, large hail
and flash flooding are all possible.

The front will push south of the area overnight into Sunday
morning. Cloudy skies will begin clearing from the northwest
during the morning hours. Some instability driven showers are
possible, especially downwind of the lake, during the
morning hours before drier air moves in during the afternoon.
Below normal temps will infiltrate the area Sunday and Sunday
night. Highs will only reach the mid/upper 60s to around 70
Sunday, and lows will dip down into the 40s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Canadian high pressure will be over the area Monday with northerly
winds. Lingering lake clouds will be hanging around for area near
the lakeshore of northeast Ohio and northwest Pennsylvania. The rest
of the area will see sunshine but temperatures will be much cooler.
High temperatures will only reach the upper 50s to lower 60s. The
center of the high moves across the area Monday evening with light
and variable winds. We will see another cool night Monday night with
overnight lows in the 40s. Southwesterly winds and moisture begins
to return on Tuesday on the backside of the high pressure.
Temperatures will start a warming trend on Tuesday. The next mid
level wave in a northwest flow will move across the region late
Tuesday night into Wednesday. We will see a good chance of scattered
showers and thunderstorms by mid week with temperatures back to
seasonable levels.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A weak frontal boundary will drift southward across the area
Wednesday night. Areas south of this boundary will continue to see
the chance of scattered showers and thunderstorms. The boundary
stalls out near northern or central Ohio Wednesday night into
Thursday. This boundary will be the focus for additional showers and
storm chances through the end of the week. An upper level low
pressure area will be moving across the central U.S. into the Ohio
River Valley by the end of the week. This upper level low combine
with a weak stalled out boundary in the region will keep scattered
rain chances through the end of the week. Temperatures will remain
seasonable as well.  We may have to keep an eye out for hydro
concerns if we see multiple rounds of moderate to heavy rainfall for
the end of the week.

&&

.AVIATION /00Z Sunday THROUGH Thursday/...
Thunderstorms activity continues to shift south across the area
but vigorous convection remains in an arc from near GRR to FDY
to south of CAK. FDY will continue to be impacted by
thunderstorms through 02-03Z while other terminals become more
intermittent and eventually transition to a period of rain
through 08Z or so as a frontal boundary sags south across the
area. VFR conditions expected in rain with any more robust
thunderstorms producing IFR conditions. Later tonight expect
MVFR ceilings to develop behind the front.

Winds will be variable across the area evening, and some
locations may try to shift around to the south ahead of the
front before eventually shifting to west and northwest
overnight. Gradual clearing of the low cloud will occur from the
northwest on Sunday.

OUTLOOK...Non-VFR possible east Sunday morning and again
Wednesday afternoon west.

&&

.MARINE...
The main concern for boaters this afternoon and evening will be the
scattered strong to severe convection over the lake as well as
erratic severe wind gusts from that convection. A frontal boundary
will be drifting across the lake this evening. Winds will start out
southwesterly 10 to 20 knots but become northerly late tonight into
Sunday behind the passage of the front. Northwest winds will
increase 10 to 20 knots by Sunday afternoon and night with waves
also increasing. Canadian high pressure will build over the lake
Monday. Northwest winds will still remain 10 to 20 knots early on
Monday then becoming light and variable by Monday evening. Southwest
winds return 10 to 15 knots by Tuesday. Another frontal boundary
will move down and stall out near the lake by mid week with variable
and changing wind directions. Also there will be scattered storms
over the lake for the middle and end of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...KEC/Greenawalt
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...KEC/Greenawalt
MARINE...Griffin
Hazardous weather outlook, Jun 1, 4:42 PM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
442 PM EDT Sat Jun 1 2019

LEZ061-142-148-149-162-168-169-OHZ003-014-023-027>033-036>038-047-
089-PAZ001>003-022045-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-
Ashtabula Inland-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
442 PM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are possible this evening. Some
may approach severe limits with large hail to one inch and gusty
winds to 50 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ143>147-163>167-022045-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006>013-017>022-022045-
Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-Seneca-
Huron-Medina-Summit-Portage-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 9:07 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
907 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             4 SE NEW RIEGEL         41.01N 83.28W
06/01/2019  E1.00 INCH       SENECA             OH   PUBLIC

            QUARTER-SIZED HAIL ON 587 JUST OUTSIDE
            MCCUTCHENSVILLE.

&&

PS
Local storm report, Jun 1, 9:09 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
909 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     1 NE UNION CITY         41.90N 79.83W
06/01/2019                   ERIE               PA   BROADCAST MEDIA

            LARGE TREE UPROOTED IN UNION CITY WITH
            PICTURE ON TWITTER.

&&

PS
Local storm report, Jun 1, 9:15 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
915 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     2 SSW CAMBRIDGE SPRINGS 41.78N 80.07W
06/01/2019                   CRAWFORD           PA   911 CALL CENTER

            CRAWFORD COUNTY SHERIFF DISPATCH REPORTS
            NUMEROUS TREES DOWN ACROSS THE COUNTY.
            SEVERAL TREES FELL ONTO POWER LINES AND
            SPARKED FIRES IN A FEW CASES. GENERAL TIME
            OF WIND DAMAGE WAS 6PM TO 630PM.

&&

SEFCOVIC
Local storm report, Jun 1, 9:31 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
931 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       2 SSW PORTAGE           41.30N 83.67W
06/01/2019  M4.00 INCH       WOOD               OH   PUBLIC

&&

KEC
Local storm report, Jun 1, 9:33 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
933 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HEAVY RAIN       PEMBERVILLE             41.41N 83.46W
06/01/2019  M2.41 INCH       WOOD               OH   PUBLIC

&&

KEC
Local storm report, Jun 1, 10:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       2 N FOSTORIA            41.19N 83.42W
06/01/2019  M4.25 INCH       SENECA             OH   PUBLIC

            STORM TOTAL.

&&

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:37 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wyandot4 hr
Jun 1, 9:01 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland59 min
Jun 1, 9:31 PM EDTAreal Flood AdvisoryCLETrumbull4 hr
Jun 1, 10:05 PM EDTFlash Flood WarningCLEHancock, Lucas, Sandusky, Seneca, Wood7 hr
Jun 1, 10:35 PM EDTRiver Flood WarningCLESandusky, Wood66 hr
Jun 1, 11:53 PM EDTSpecial Weather StatementCLECrawford, Hancock, Marion, Morrow, Richland, Wyandot67 min
Jun 2, 12:00 AM EDTSpecial Weather StatementCLEMedina45 min
Jun 2, 12:20 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot55 min
Jun 2, 12:32 AM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit43 min
Jun 2, 1:06 AM EDTSpecial Weather StatementCLEMorrow39 min
Jun 2, 1:12 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow48 min
Jun 2, 1:35 AM EDTSpecial Weather StatementCLERichland40 min
Jun 2, 1:44 AM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland46 min
Jun 2, 2:01 AM EDTRiver Flood WarningCLEHancock36 hr
Jun 2, 2:17 AM EDTSpecial Weather StatementCLEHolmes43 min
Jun 2, 4:53 AM EDTAreal Flood WarningCLEHancock, Lucas, Wood6 hr
Jun 2, 10:45 AM EDTAreal Flood WarningCLEHancock, Lucas, Wood6 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.